# SDR FDEA201108233413

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NCA622473
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RT STA 595, X = -75.25 CORRODED BEYOND SRM LIMITS.  CORROSION REMOVED IAW SRM 51-21-01, REV 47.   MATERIAL ORIGINAL THICKNESS = 0.075"; MATERIAL REMOVED = 0.050"; MATERIAL REMAINED = 0.025" FOUND EXCEEDED LIMIT IAW SRM 53-00-00, REV 47, FIG 202.  ACCOMPLISHED EA 1-5310-154215.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
